Differential and Integral Equations

On the set of solutions to Lipschitzian differential inclusions

Arrigo Cellina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 495-500.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451950

Mathematical Reviews number (MathSciNet)
MR945823

Zentralblatt MATH identifier
0723.34009

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 49A50 49E15

Citation

Cellina, Arrigo. On the set of solutions to Lipschitzian differential inclusions. Differential Integral Equations 1 (1988), no. 4, 495--500. https://projecteuclid.org/euclid.die/1372451950


Export citation